MathSciNet Relay Station
MathSciNet bibliographic data
MR2384896 (2008j:46041) 46L05 (16W30 46L55)
Jeong, Ja A.; Park, Gi Hyun Saturated actions by finite-dimensional Hopf $*$-algebras on $C\sp *$-algebras. Internat. J. Math. 19 (2008), no. 2, 125–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement